MathSciNet Relay Station
MathSciNet bibliographic data
MR1899455 (2003b:60084) 60H10 (60F10)
Chiang, Tzuu-Shuh; Sheu, Shuenn-Jyi Small perturbation of diffusions in inhomogeneous media. Ann. Inst. H. Poincaré Probab. Statist. 38 (2002), no. 3, 285–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement